Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Why is my son having body pain after suffered with fever ?

My 4 year old son has a moderate fever 101-103 which has been controlled by ibuprophen and acetomenofen over the last 2 days. We went to the pediatrician and he was tested for strep which was negative. His primary complaint is body aches which seem pretty bad. I can t tell if it s joint pain or skin sensitivity. NO rash present. Any suggestions on what i can do to alieviate his pain? or what this might be?
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
High grade fever can be because of strep but since it is negative it could be a viral infection ;even viral complaints look similar.Continue with your doctors medicines it should subside in next 2-3 days or else your peadiatrician may start some antibiotic for superadded infection.
Take care.
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor